Toxicity Symptoms of Nicorette Gum

If you decide to use Nicorette® Gum (nicotine gum) to quit smoking, it is important to be aware of the signs of an overdose. For example, if you smoke cigarettes or use other nicotine-containing products while using Nicorette Gum, it can cause symptoms of nicotine toxicity. Some of these symptoms may include:
 
  • Nausea and vomiting
  • Vision or hearing problems
  • Confusion
  • Seizures.
 
If you believe you have overdosed on Nicorette Gum, seek immediate medical attention. Treatment for this type of overdose will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
(For more details on possible symptoms of nicotine toxicity, click Nicorette Gum Overdose. This Web resource describes more symptoms of an overdose on Nicorette Gum, as well as other treatment options.)
7 Reasons to Stop Smoking
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.